No Cover Image

Journal article 377 views 15 downloads

On Adjoint Additive Processes / Kristian Evans, Neils Jacob

Probability and Mathematical Statistics, Volume: 40, Issue: 2, Pages: 205 - 223

Swansea University Authors: Kristian Evans, Neils Jacob

Abstract

Starting with an additive process (Yt)t0, it is in certain cases possible to construct an adjoint process (Xt)t0 which is itself additive. Moreover, assuming that the transition densities of (Yt)t0 are controlled by a natural pair of metrics dψ,t and δψ,t, we can prove that the transition densities...

Full description

Published in: Probability and Mathematical Statistics
ISSN: 0208-4147
Published: Wrocław University of Wrocław 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa48685
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: Starting with an additive process (Yt)t0, it is in certain cases possible to construct an adjoint process (Xt)t0 which is itself additive. Moreover, assuming that the transition densities of (Yt)t0 are controlled by a natural pair of metrics dψ,t and δψ,t, we can prove that the transition densities of (Xt)t0 are controlled by the metrics δψ,1/t replacing dψ,t and dψ,1/t replacing δψ,t.
Keywords: Additive processes; Lévy processes, adjoint densities, transition functions, metric measure spaces.
College: College of Science
Issue: 2
Start Page: 205
End Page: 223